# SDR SWAA2021080588561

- Difficulty date: June 27, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB STR-25R CRACKED IN DISTRIBUTION BAY AT BS 536 (MARKED) ; / [01] EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 25R BS 536. STRINGER DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-03-1A-1 FIGURE 103; DETAIL A; [02] VERIFIED; EVALUATED CRACK MEASUREMENTS ON FCB STRINGER 25R BS 536. STRINGER DAMAGE FOUND TO BE OUT OF LIMITS I.A.W SRM 53-00-03-1A-1 FIGURE 103; DETAIL A; [03] REMOVED FASTENERS COMMON TO STRINGER REPAIR AREA BETWEEN BS 500D - 540; STR 25R PER SRM 51-40-02.; [04] REMOVED STRINGER CLIP (FOM) PN 143A1010-84 BS 520; STR- 25R PER SRM 51-40-02.; [05] CUT AND REMOVED DAMAGED STRINGER SECTION BETWEEN BS 500D+12' TO BS 536; STR 25R. PER SRM 51-10-02.;
